# SDR MWEA001109

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,121 hours, 38,516 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 592253436
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NR 4 SLAT HAS A 4 INCH WRAP AROUND DOUBLER ON INBOARD END OF SLAT.  FABRICATED AND INSTALLED REPAIR DOUBLER.
